Alert archive / Colorado / Tornado Warnings in 2009

Tornado Warning 46, NWS Denver/Boulder, CO

June 15, 2009Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 15, 2009, 3:44 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2009, 3:44 PM MDT (21:44 UTC)
Expired
Jun 15, 2009, 4:30 PM MDT
In force
46 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Elbert County, CO, Lincoln County, CO

The radar

The Denver radar (KFTG), 105 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:54 PM MDTHAIL 1Limon, CO
Jun 15, 4:21 PM MDTHAIL 1Genoa, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:34 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 396 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
396 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 152144
TORBOU
COC039-073-152230-
/O.NEW.KBOU.TO.W.0046.090615T2144Z-090615T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
344 PM MDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO
  EASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO

* UNTIL 430 PM MDT

* AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
  LIMON. THIS STORM WAS MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIMON...
  HUGO...GENOA AND ARRIBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3944 10325 3900 10327 3901 10393 3944 10393
TIME...MOT...LOC 2144Z 274DEG 29KT 3928 10377

$$
2 follow-up statements
000 
WWUS55 KBOU 152212
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
412 PM MDT MON JUN 15 2009

COC039-152222-
/O.CAN.KBOU.TO.W.0046.000000T0000Z-090615T2230Z/
ELBERT CO-
412 PM MDT MON JUN 15 2009

...THE TORNADO WARNING FOR EASTERN ELBERT COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT MONDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 3944 10370 3944 10325 3900 10327 3901 10371
TIME...MOT...LOC 2212Z 271DEG 20KT 3925 10353

$$

COC073-152230-
/O.CON.KBOU.TO.W.0046.000000T0000Z-090615T2230Z/
LINCOLN CO-
412 PM MDT MON JUN 15 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR CENTRAL
LINCOLN COUNTY...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 2 MILES SOUTHWEST OF GENOA...OR 9 MILES EAST OF LIMON. THIS
STORM WAS MOVING EAST AT 25 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LIMON...HUGO...GENOA AND ARRIBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT MONDAY EVENING
FOR NORTHEASTERN COLORADO.

&&

LAT...LON 3944 10370 3944 10325 3900 10327 3901 10371
TIME...MOT...LOC 2212Z 271DEG 20KT 3925 10353

$$
000 
WWUS55 KBOU 152234
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
434 PM MDT MON JUN 15 2009

COC073-152241-
/O.EXP.KBOU.TO.W.0046.000000T0000Z-090615T2230Z/
LINCOLN CO-
434 PM MDT MON JUN 15 2009

...THE TORNADO WARNING FOR CENTRAL LINCOLN COUNTY HAS EXPIRED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED THEREFORE 
THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.  THE THUNDERSTORMS 
HOWEVER ARE STILL CAPABLE OF PRODUCING SMALL HAIL...HEAVY RAIN AND 
WIND GUSTS TO 45 MPH.  THE STRONGEST STORMS WERE LOCATED NORTH OF 
HUGO.  

IF THESE STORMS APPROACH YOUR AREA...GO INSIDE A STURDY SHELTER 
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT MONDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 3944 10370 3944 10325 3900 10327 3901 10371
TIME...MOT...LOC 2212Z 271DEG 20KT 3925 10353

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 15, 3:09 PM MDT, 35 minutes earlier.

Area forecast discussion, Jun 15, 3:09 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
309 PM MDT MON JUN 15 2009

.SHORT TERM...CONVECTION COMMENCED IN EARNEST BY 1 PM MDT...MAIN
FOCUS IS/WAS OVER THE SOUTHWESTERN PART OF THE CONVERGENCE BOUNDARY
STRETCHING FROM CENTRAL DOUGLAS THROUGH NORTHERN WASHINGTON
COUNTIES.  OTHER STRONG ACTIVITY GOING IN EAST CENTRAL
LARIMER/WESTERN WELD COUNTIES RIGHT NOW.  MODELS HAVE FAIRLY STRONG
WEST-SOUTHWESTERLY FLOW ALOFT FOR THE FORECAST AREA TONIGHT AND
TUESDAY.  THE QG VERTICAL VELOCITY FIELDS HAVE WEAK DOWNWARD MOTION
PROGGED TONIGHT INTO MID DAY TUESDAY...THEN WEAK UPWARD MOTION MOVES
IN FROM THE WEST.  THE LOW LEVEL WINDS AND PRESSURE FIELDS POINT TO
MORE NORMAL DIURNAL DRAINAGE WINDS OVERNIGHT...MAY OPT OUT OF
MENTION OF FOG BECAUSE OF IT.  FOR MOISTURE...THIS AFTERNOON/
EVENINGS'S CONVECTIVE CLOUDINESS WILL LIKELY GO AWAY FOR THE MOST
PART.  ON TUESDAY...IT LOOKS LIKE THERE WILL BE PLENTY OF UPPER
LEVEL MOISTURE FOR ALL THE FORECAST AREA BY AFTERNOON.  BOUNDARY
LAYER DEW POINT TEMPERATURES ARE IN THE MID 40S TO UPPER 50S FOR
MUCH OF THE PLAINS AND FOOTHILLS TUESDAY AFTERNOON.   PRECIPITABLE
WATER VALUES ARE IN THE 0.55 TO 0.85 INCH RANGE TUESDAY AFTERNOON
FOR THE PLAINS AND LOWER FOOTHILLS.    THE THETA-E AXIS IS MAINLY
OVER THE SOUTH CENTRAL AND EAST CENTRAL PORTIONS OF THE FORECAST
AREA FOR TUESDAY AFTERNOON.  THE LAPSE RATES ON THE CROSS SECTIONS
SHOW SOME MID LEVEL CAPPING TUESDAY AFTERNOON WITH SOME WARMING
AROUND 500 MB.  THERE IS SOME CAPE TUESDAY AFTERNOON OVER THE PLAINS
AND LOWER FOOTHILLS...BUT IT LOOKS WAY LESS THEN THE CURRENT VALUES
THIS AFTERNOON.  QPF FIELDS HAVE SOME MEASURABLE RAINFALL TUESDAY
AFTERNOON...BUT IT'S PRETTY MEAGER AND DOES NOT COVER ALL THE
FORECAST AREA.  WILL USE CURRENT SITUATION FOR THIS EVENING'S
POPS...THE HIGHEST NUMBER OVER THE EASTERN AREAS OF THE PLAINS WITH
THE MOISTURE AND BOUNDARY IN MIND.  FOR TUESDAY AFTERNOON...WILL
MAKE A FEW MINOR ADJUSTMENTS...BUT WILL STICK WITH 10-30%S...BEST IN
THE MOUNTAINS.  FOR TEMPERATURES...TUESDAY'S HIGHS ARE PERHAPS 1-3 C
WARMER THAN CURRENT HIGHS.  WE MAY HIT 80 DEGREES F OR A TAD HIGHER
TUESDAY AFTERNOON FOR THE FIRST TIME THIS WHOLE MONTH.  THROUGH THE
FIRST 15 DAYS OF JUNE...THE HIGH TEMPERATURES IN DENVER HAS YET TO
REACH 80 DEGREES.  IT'S ACTUALLY GREEN HERE.

.LONG TERM...UPPER LEVEL RIDGE WILL BUILD OVER THE CENTRAL PLAINS
AND CENTRAL ROCKIES TUESDAY NIGHT AND WEDNESDAY AS AN UPPER LEVEL
TROUGH DIGS SOUTH ALONG THE CALIFORNIA COAST. THIS WILL BRING WARMER
AND SLIGHTLY DRIER AIR TO THE REGION. MODELS CUT BACK ON THE AMOUNT
OF CONVECTION TUESDAY EVENING AND WEDNESDAY. HOWEVER...THE NAM12
SHOWS CAPES OF 1000-3000 J/KG OVER THE PLAINS WEDNESDAY AFTERNOON.
DEFINITELY CAN'T RULE OUT THUNDERSTORMS WITH THIS INSTABILITY. DRY
AIR WILL MIX DOWN AND HELP TO DROP THE CAPE LATE IN THE AFTERNOON.
THERE IS ALSO A CAP AROUND 700 MB. BECAUSE OF THIS...WILL KEEP
ISOLATED THUNDERSTORMS IN THE FORECAST FOR THE PLAINS AND SCATTERED
POPS FOR THE MOUNTAINS.

WILL SEE MORE SHOWERS AND THUNDERSTORMS AS AN UPPER LEVEL TROUGH
MOVES ACROSS THE NORTHERN ROCKIES THURSDAY CAUSING THE FLOW ALOFT TO
SHIFT WESTERLY. THIS FRONT WILL INCREASE THE LOW LEVEL MOISTURE AND
BRING SLIGHTLY COOLER TEMPERATURES. HIGHS WILL COOL OFF ABOUT 5-10
DEGREES BEHIND THE FRONT. MODELS HAVE BEEN VERY CONSISTENT WITH THIS
FEATURE OVER THE PAST FEW DAYS.

THE RIDGE WILL REBOUND BY FRIDAY AFTERNOON. MODELS NOW SHOWING THE
RIDGE WILL SHIFT EAST OVER THE PLAINS OVER THE WEEKEND. THIS WILL
RESULT IN A SOUTHWEST FLOW ALOFT OVER COLORADO. THIS PATTERN WILL
AGAIN BRING MOISTURE AND INSTABILITY BACK INTO THE AREA. WILL
INCREASE POPS INTO THE 20-30 PERCENT RANGE FOR THE WEEKEND AND EARLY
NEXT WEEK. IF MODELS CONTINUE TO SHOW THIS PATTERN...POPS WILL NEED
TO BE INCREASED MORE AS THE WEEKEND NEARS. THE SLIGHTLY STRONGER
RIDGE OVER THE PLAINS WILL ALLOW TEMPERATURES TO BE NEAR NORMAL
VERSUS THE PAST WEEK.

&&

.AVIATION...WINDS WILL LIKELY GO THE NORMAL DIURNAL DRAINAGE BY MID
TO LATE EVENING AND CONTINUE INTO TUESDAY MORNING.  IT SHOULD KEEP
THE STRATUS AND FOG AT BAY FOR THE AIRPORTS.  THE THUNDERSTORM
THREAT SHOULD BE PRETTY LOW AFTER THIS CURRENT BATCH OF CONVECTION
EXISTS THE BIG AIRPORT.   THE THREAT OF STORMS WILL BE PRETTY LOW
TUESDAY AFTERNOON AS WELL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

RJK/MEIER
Hazardous weather outlook, Jun 15, 10:57 AM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1057 AM MDT MON JUN 15 2009

COZ030>051-161200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1057 AM MDT MON JUN 15 2009

...SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ACROSS THE NORTHEAST
PLAINS OF COLORADO THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP OVER THE
MOUNTAINS AND FOOTHILLS LATE THIS MORNING.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THESE AREAS
AND SPREAD OUT ONTO THE PLAINS EARLY THIS AFTERNOON.  ANOTHER UPPER
LEVEL WEATHER DISTURBANCE IS EXPECTED TO ENHANCE THUNDERSTORM
DEVELOPMENT THIS AFTERNOON.  THERE IS ALSO A CONVERGENCE BOUNDARY
STRETCHING FROM CENTRAL DOUGLAS ACROSS NORTHWESTERN ELBERT...
THROUGH EASTERN ARAPAHOE AND EASTERN ADAMS ON INTO NORTHERN
WASHINGTON COUNTIES.  THIS COULD ALSO PROVIDE THE IMPETUS FOR
THUNDERSTORM DEVELOPMENT.

ALL OF THE NORTHEAST PLAINS HAVE A CHANCE OF SEVERE THUNDERSTORMS
THIS AFTERNOON...BUT THE HIGHEST CHANCES FOR SEVERE THUNDERSTORMS
WILL BE ALONG AND EAST OF THE ABOVE MENTIONED CONVERGENCE LINE.
THE STRONGEST STORMS MAY PRODUCE HAIL UP TO TWO INCHES IN DIAMETER
ALONG WITH DAMAGING WINDS.  LIKE YESTERDAY...THE OVERALL TORNADO
THREAT IS LOW...BUT AN ISOLATED WEAK TORNADO IS STILL POSSIBLE...
ESPECIALLY IN THE VICINITY OF THE CONVERGENCE LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR THUNDERSTORMS WILL DECREASE TUESDAY AND WEDNESDAY AS
WARMER AND DRIER CONDITIONS ASSOCIATED WITH A HIGH PRESSURE RIDGE
MOVE OVER THE STATE. BY THURSDAY...THUNDERSTORM CHANCES INCREASE
AGAIN AS A LOW PRESSURE SYSTEM MOVES OUT OF THE PACIFIC NORTHWEST
AND ACROSS COLORADO BRINGING WITH IT SLIGHTLY COOLER TEMPERATURES.
WARMER AND DRIER CONDITIONS WILL RETURN FRIDAY AND FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM ACROSS THE NORTHEAST
PLAINS.

RJK

In the hours before

Local storm report, Jun 15, 1:42 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
142 PM MDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TORNADO          13 S FRANKTOWN          39.19N 104.75W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

            REPORTED BY TWO DIFFERENT SPOTTERS.

0118 PM     HAIL             S CASTLEWOOD CANYON     39.35N 104.76W
06/15/2009  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

CLB
Local storm report, Jun 15, 2:03 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
203 PM MDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             4 W ELBERT              39.22N 104.61W
06/15/2009  M1.50 INCH       ELBERT             CO   TRAINED SPOTTER

0155 PM     TORNADO          3 SSE CASTLE ROCK       39.34N 104.83W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

0153 PM     TORNADO          4 W ELBERT              39.22N 104.61W
06/15/2009                   ELBERT             CO   TRAINED SPOTTER

            DAMAGE TO BARN.

0152 PM     TORNADO          12 SE CASTLE ROCK       39.26N 104.69W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

0135 PM     TORNADO          13 S FRANKTOWN          39.19N 104.75W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

            REPORTED BY TWO DIFFERENT SPOTTERS.

0118 PM     HAIL             S CASTLEWOOD CANYON     39.35N 104.76W
06/15/2009  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

CLB
Local storm report, Jun 15, 2:14 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
214 PM MDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/15/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0204 PM     TORNADO          3 S ELBERT              39.18N 104.53W
06/15/2009                   ELBERT             CO   TRAINED SPOTTER

0204 PM     HAIL             6 WNW FORT COLLINS      40.59N 105.17W
06/15/2009  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0203 PM     HAIL             5 SW FORT COLLINS       40.50N 105.14W
06/15/2009  E0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0156 PM     HAIL             4 W ELBERT              39.22N 104.61W
06/15/2009  M1.50 INCH       ELBERT             CO   TRAINED SPOTTER

0155 PM     TORNADO          3 SSE CASTLE ROCK       39.34N 104.83W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

0153 PM     TORNADO          4 W ELBERT              39.22N 104.61W
06/15/2009                   ELBERT             CO   TRAINED SPOTTER

            DAMAGE TO BARN.

0152 PM     TORNADO          12 SE CASTLE ROCK       39.26N 104.69W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

0135 PM     TORNADO          13 S FRANKTOWN          39.19N 104.75W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

            REPORTED BY TWO DIFFERENT SPOTTERS.

0118 PM     HAIL             S CASTLEWOOD CANYON     39.35N 104.76W
06/15/2009  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

CLB
Local storm report, Jun 15, 2:34 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
234 PM MDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             2 W FORT COLLINS        40.56N 105.11W
06/15/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0216 PM     TORNADO          1 SSE ELBERT            39.21N 104.52W
06/15/2009                   ELBERT             CO   AMATEUR RADIO

            TORNADO ON GROUND FOR 6 MINUTES WITH LARGE DUST AND
            DEBRIS CLOUD OBSERVED.

0205 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/15/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0204 PM     HAIL             6 WNW FORT COLLINS      40.59N 105.17W
06/15/2009  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0204 PM     TORNADO          3 S ELBERT              39.18N 104.53W
06/15/2009                   ELBERT             CO   TRAINED SPOTTER

0203 PM     HAIL             5 SW FORT COLLINS       40.50N 105.14W
06/15/2009  E0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0156 PM     HAIL             4 W ELBERT              39.22N 104.61W
06/15/2009  M1.50 INCH       ELBERT             CO   TRAINED SPOTTER

0155 PM     TORNADO          3 SSE CASTLE ROCK       39.34N 104.83W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

0153 PM     TORNADO          4 W ELBERT              39.22N 104.61W
06/15/2009                   ELBERT             CO   TRAINED SPOTTER

            DAMAGE TO BARN.

0152 PM     TORNADO          12 SE CASTLE ROCK       39.26N 104.69W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

0135 PM     TORNADO          13 S FRANKTOWN          39.19N 104.75W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

            REPORTED BY TWO DIFFERENT SPOTTERS.

0118 PM     HAIL             S CASTLEWOOD CANYON     39.35N 104.76W
06/15/2009  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 15, 2:42 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
242 PM MDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             2 E FORT COLLINS        40.56N 105.03W
06/15/2009  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0226 PM     HAIL             2 W FORT COLLINS        40.56N 105.11W
06/15/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0216 PM     TORNADO          1 SSE ELBERT            39.21N 104.52W
06/15/2009                   ELBERT             CO   AMATEUR RADIO

            TORNADO ON GROUND FOR 6 MINUTES WITH LARGE DUST AND
            DEBRIS CLOUD OBSERVED.

0205 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/15/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0204 PM     TORNADO          3 S ELBERT              39.18N 104.53W
06/15/2009                   ELBERT             CO   TRAINED SPOTTER

0204 PM     HAIL             6 WNW FORT COLLINS      40.59N 105.17W
06/15/2009  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0203 PM     HAIL             5 SW FORT COLLINS       40.50N 105.14W
06/15/2009  E0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0156 PM     HAIL             4 W ELBERT              39.22N 104.61W
06/15/2009  M1.50 INCH       ELBERT             CO   TRAINED SPOTTER

0155 PM     TORNADO          3 SSE CASTLE ROCK       39.34N 104.83W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

0153 PM     TORNADO          4 W ELBERT              39.22N 104.61W
06/15/2009                   ELBERT             CO   TRAINED SPOTTER

            DAMAGE TO BARN.

0152 PM     TORNADO          12 SE CASTLE ROCK       39.26N 104.69W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

0135 PM     TORNADO          13 S FRANKTOWN          39.19N 104.75W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

            REPORTED BY TWO DIFFERENT SPOTTERS.

0118 PM     HAIL             S CASTLEWOOD CANYON     39.35N 104.76W
06/15/2009  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 15, 3:25 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
325 PM MDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             SIMLA                   39.14N 104.08W
06/15/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0235 PM     HAIL             2 E FORT COLLINS        40.56N 105.03W
06/15/2009  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0226 PM     HAIL             2 W FORT COLLINS        40.56N 105.11W
06/15/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0216 PM     TORNADO          1 SSE ELBERT            39.21N 104.52W
06/15/2009                   ELBERT             CO   AMATEUR RADIO

            TORNADO ON GROUND FOR 6 MINUTES WITH LARGE DUST AND
            DEBRIS CLOUD OBSERVED.

0205 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/15/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0205 PM     HAIL             3 W FORT COLLINS        40.56N 105.13W
06/15/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0204 PM     TORNADO          3 S ELBERT              39.18N 104.53W
06/15/2009                   ELBERT             CO   TRAINED SPOTTER

0204 PM     HAIL             6 WNW FORT COLLINS      40.59N 105.17W
06/15/2009  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0203 PM     HAIL             5 SW FORT COLLINS       40.50N 105.14W
06/15/2009  E0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0156 PM     HAIL             4 W ELBERT              39.22N 104.61W
06/15/2009  M1.50 INCH       ELBERT             CO   TRAINED SPOTTER

0155 PM     TORNADO          3 SSE CASTLE ROCK       39.34N 104.83W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

0153 PM     TORNADO          4 W ELBERT              39.22N 104.61W
06/15/2009                   ELBERT             CO   TRAINED SPOTTER

            DAMAGE TO BARN.

0152 PM     TORNADO          12 SE CASTLE ROCK       39.26N 104.69W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

0135 PM     TORNADO          13 S FRANKTOWN          39.19N 104.75W
06/15/2009                   DOUGLAS            CO   TRAINED SPOTTER

            REPORTED BY TWO DIFFERENT SPOTTERS.

0118 PM     HAIL             S CASTLEWOOD CANYON     39.35N 104.76W
06/15/2009  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:00 PM MDTSevere Thunderstorm WarningBOULogan20 min
Jun 14, 6:09 PM MDTSevere Thunderstorm WarningBOULogan, Washington10 min
Jun 15, 12:46 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert30 min
Jun 15, 1:23 PM MDTTornado WarningBOUDouglas, Elbert31 min
Jun 15, 1:51 PM MDTTornado WarningBOUElbert39 min
Jun 15, 1:56 PM MDTSevere Thunderstorm WarningBOULarimer49 min
Jun 15, 2:00 PM MDTTornado WarningBOUArapahoe30 min
Jun 15, 2:04 PM MDTTornado WarningBOULarimer26 min
Jun 15, 2:23 PM MDTTornado WarningBOUElbert52 min
Jun 15, 2:38 PM MDTSevere Thunderstorm WarningBOULarimer, Weld25 min
Jun 15, 2:40 PM MDTAreal Flood AdvisoryBOULarimer95 min
Jun 15, 3:12 PM MDTTornado WarningBOUElbert48 min
Jun 15, 3:55 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld50 min
Jun 15, 4:03 PM MDTAreal Flood AdvisoryBOUSedgwick87 min
Jun 15, 4:24 PM MDTFlash Flood WarningBOUSedgwick3 hr
Jun 15, 4:54 PM MDTSevere Thunderstorm WarningBOUSedgwick20 min

Nearby

Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.